MathSciNet Relay Station
MathSciNet bibliographic data
MR2365650 (2009c:19011) 19L10 (19L47 55N15 55N25 57T10)
Freed, Daniel S.; Hopkins, Michael J.; Teleman, Constantin Twisted equivariant $K$-theory with complex coefficients. J. Topol. 1 (2008), no. 1, 16–44.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement